MathSciNet Relay Station
MathSciNet bibliographic data
MR2803084 (2012f:65096) 65K10 (65K05 90C30 94A08)
Xiao, Yunhai; Wang, Qiuyu; Hu, Qingjie Non-smooth equations based method for $\ell\sb 1$-norm problems with applications to compressed sensing. Nonlinear Anal. 74 (2011), no. 11, 3570–3577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement